# SDR WX0A2022071574156

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 29,748 hours, 20,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 881936
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER R(12WL) FAILED CAPACITY TEST / REMOVED AND REPLACED EPSU BATTERY EMER R(12WL) PER A320 AMM 33-51-38PB401. OPS CHECK GOOD."
